Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i11.10
pages 1-6

The Proportional Navigation Method

Alexey P. Ignatenko
Institute of Software Systems of National Academy of Sciences of Ukraine, Kyiv, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

ABSTRACT

The proportional navigation method for pursuit problem in n-dimensional space is considered. The connection with the resolving functions and extreme aiming methods is investigated. It is proved that the game is finished in finite time for any motions of an evader. Modeling of phase trajectories for various pursuit methods is carried out.


Articles with similar content:

Investigating the Statistical Characteristics of Poisson Pulse Sequences Generators Constructed in Different Ways
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Marya N. Mandrona , Vladimir N. Maksymovych , Oleg I. Harasymchuk , Yuriy M. Kostiv
Identification of Nonlinear Systems with Additive External Action
Journal of Automation and Information Sciences, Vol.50, 2018, issue 4
Victor G. Gorodetskyi
Synthesis of Linear and Nonlinear Systems of Terminal Control Based on Models of the Terminal State
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Evgeniy A. Shushlyapin
Averaging of Motion Equations in the Problem of Optimization with Respect to Operating Speed of Interorbital Transfer with Thrust of Constant Value in a Strong Central Gravity Field
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Zoya V. Pasechnik, Boris N. Kiforenko, Igor Yu. Vasil'ev
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov